# SDR AALA2009021100094

- Difficulty date: January 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN TRACK CORRODED AT SCREW HOLES STATION 1022 TO 1146.  INSTALLED NEW TIE DOWN TRACK PER AARD 51-00-00-012.
